Feeling Pain And Bloated

1 Reply Updated



Conversation Starter

carmen Says:
via mobile

Hi I haven't had a period since February, also haven't fallen pregnant for 7 years, so I'm taking oralcon to regulate my hormones, but since taking the pill I get like period pains and tender or bloated feeling in my lower pelvic area...



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Carmen! How are you?

Those can be normal side effects of this oral contraceptive, according to the U.S. FDA. Other typical side effects may possibly include nausea, dizziness, headache, and irritability.

It usually takes about 3 months, for them to improve and go away. If they aren't gone by then, or if they worsen, you should consult your doctor.

Is there anything else to help with?

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Feeling dizziness and body pains
I am using eptoin 300mg for past 9 months and some times in between i skip taking the medicine. Earlier for few months, ...
iam feeling cough and cold body pain
feeling cough and cold ,throuth infaction would i take yellow coloured mox tablet twice a day. ## Hello, Anita! How are ... 1 reply
am not feeling any relief from the pain for shingles have taken 4 last day and a half as presribed
Have shingles,took 4 hydroco/acetaminop 5-325mg tab qua in last 2 days as prescribed have not had any relief from excruc... 7 replies
Not feeling any pain relief
I'm on a 6 day 4mg pack of methylprednisolone. It was given to me for sciatic and nerve relief. I just finished day ... 5 replies
Feeling sick and have a headache and leg ache after taking
My daughter(aged 19) has just been advised to take a course of omeprazole for 4 weeks (one tab every morning) and every ... 2 replies
embeda and feeling dizzy
My husband has been taking Embeda for about a week now. Every time he sits up he gets too dizzy like he passes out for a... 2 replies
Bentyl and feeling hypogylcemic
I've been taking this medication, 20 mgs. 3x a day for a few weeks, and have been experiencing the feeling of low bl... 2 replies
Feeling miserable and suffering with PAWS please help me
I just got off methadone and am having terrible PAWS...no motivation, isolating, don't want to get dressed and go an... 2 replies
Feeling of fullness and tightness around stomach area
Hi..my husband has been prescribed rampril and indapamide for high bp for some months now...although when checked bp is ...
Belviq feeling anxious and high
I took my first 10mg dose of Belviq at 5:40 pm and within an hour it felt like my hair was standing on end. I felt somew... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 30 September 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA